Revista Matemática Iberoamericana


Full-Text PDF (290 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 2, 2014, pp. 667–684
DOI: 10.4171/RMI/795

Published online: 2014-07-08

On trilinear oscillatory integrals

Michael Christ[1] and Diogo Oliveira e Silva[2]

(1) University of California, Berkeley, USA
(2) Universität Bonn, Germany

We examine a certain class of trilinear integral operators which incorporate oscillatory factors $e^{iP}$, where $P$ is a real-valued polynomial, and prove smallness of such integrals in the presence of rapid oscillations.

Keywords: Multilinear oscillatory integral, stationary phase, sublevel set estimates

Christ Michael, Oliveira e Silva Diogo: On trilinear oscillatory integrals. Rev. Mat. Iberoamericana 30 (2014), 667-684. doi: 10.4171/RMI/795